# SDR FDEA201303220644

- Difficulty date: March 22, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Intake
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INTAKE DUCT RT ON PANEL NR 364RR STATION 2140, REAR CENTER SPAR TO REAR SPAR LOWER PANEL FOUND CRACKED.  REPAIRED AS PER SRM 55-30-02   FIGURE 201 REPAIR 2 REVISION 52.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
